Alert archive / Colorado / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at May 4, 2015, 6:59 PM MDT for Elbert County, Colorado. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2015, 6:59 PM MDT (00:59 UTC)
- Expired
- May 5, 2015, 1:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Elbert County, CO
The radar
The Denver radar (KFTG), 69 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 8:45 PM MDT | HEAVY RAIN 1.5 | 9 Wsw Limon, CO | ESTIMATED 1.5 INCHES IN ROUGHLY 2 HOURS. |
| May 4, 9:36 PM MDT | FLOOD | 9 Wsw Limon, CO | FLOODING REPORTED BY SPOTTER ON COUNTY ROAD 86. REPORTED SEVERAL FLOODED ROADS IN THE VICINITY OF HIS HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
955
WGUS55 KBOU 050059
FFWBOU
COC039-050400-
/O.NEW.KBOU.FF.W.0001.150505T0059Z-150505T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
659 PM MDT MON MAY 4 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 1000 PM MDT
* AT 657 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY OR IS ALREADY OCCURRING. RADAR INDICATES UP TO 4
INCHES OF RAIN HAS FALLEN JUST EAST OF MATHESON. ADDITIONAL HAVE
RAIN IS EXPECTED OVER PARTS OF NORTHEAST ELBERT COUNTY THROUGH 9
PM.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SIMLA...MATHESON AND AGATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3913 10438 3945 10430 3953 10372 3913 10372
$$
MEIER3 follow-up statements
115 WGUS75 KBOU 050234 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 834 PM MDT MON MAY 4 2015 COC039-050400- /O.CON.KBOU.FF.W.0001.000000T0000Z-150505T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELBERT CO- 834 PM MDT MON MAY 4 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTHEASTERN ELBERT COUNTY... AT 833 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS LIKELY OCCURRING OR IS EXPECTED TO BEGIN SHORTLY. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SIMLA...MATHESON AND AGATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 3913 10438 3945 10430 3953 10372 3913 10372 $$ MEIER
033
WGUS55 KBOU 050339
FFWBOU
COC039-050700-
/O.EXT.KBOU.FF.W.0001.000000T0000Z-150505T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
939 PM MDT MON MAY 4 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 100 AM MDT
* AT 935 PM MDT...A TRAINED WEATHER SPOTTER REPORTED FLASH FLOODING
OVER SEVERAL ROADS EAST OF MATHESON FROM THUNDERSTORMS. VERY HEAVY
RAIN HAS FALLEN OVER NORTHEAST ELBERT COUNTY AND ADDITIONAL ROADS
ARE LIKELY FLOODED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SIMLA...MATHESON AND AGATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3913 10438 3945 10430 3953 10372 3913 10372
$$
MEIER926 WGUS75 KBOU 050546 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1146 PM MDT MON MAY 4 2015 COC039-050700- /O.CON.KBOU.FF.W.0001.000000T0000Z-150505T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELBERT CO- 1146 PM MDT MON MAY 4 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY FOR NORTHEASTERN ELBERT COUNTY... AT 1143 PM MDT...DOPPLER RADAR INDICATED THAT HEAVY RAIN IN THE BURN AREA HAD DECREASED SIGNIFICANTLY. ONLY LIGHT RAIN WAS FALLING. A TRAINED WEATHER SPOTTER LATE THIS EVENING REPORTED FLASH FLOODING OVER SEVERAL ROADS EAST OF MATHESON. VERY HEAVY RAIN HAS FALLEN OVER NORTHEAST ELBERT COUNTY AND ADDITIONAL ROADS ARE LIKELY FLOODED. BIG SANDY CREEK AND EAST BIJOU CREEK WILL LIKELY EXPERIENCE SIGNIFICANT RISES AND OVER BANK FLOODING. RESIDENTS ALONG THOSE CREEKS SHOULD MONITOR TRENDS AND MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SIMLA...MATHESON AND AGATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 3913 10438 3945 10430 3953 10372 3913 10372 $$ BARJENBRUCH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at May 4, 2:54 PM MDT, 4 hours 5 minutes earlier.
Area forecast discussion, May 4, 2:54 PM MDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 254 PM MDT MON MAY 4 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 129 PM MDT MON MAY 4 2015 LIGHTNING HAS BEEN ON THE INCREASE ACROSS THE STATE THIS EARLY AFTERNOON...WITH A FEW STORMS ALONG THE PALMER DIVIDE. STORM MOTION HAS BEEN TOWARDS THE NORTH NORTHEAST...AND RAINFALL RATES THUS FAR OVER THE DIVIDE HAVE BEEN MOSTLY LESS THAN AN INCH AN HOUR. GIVEN THAT...PRECIPITABLE WATER VALUES ARE IN NEAR RECORD TERRITORY FOR EARLY MAY...WITH NAM FORECASTING 0.88 INCHES THIS EVENING. SO WILL HAVE TO WATCH FOR POSSIBLE HEAVY RAIN WITH STORMS...BUT OVERALL THREAT OF SIGNIFICANT FLOODING IS LOW. INITIALLY OVER THE ELEVATED TERRAIN THERE MAY BE SOME SMALL HAIL WITH THESE STORMS. EXPECT CONVECTION TO CONTINUE TO INCREASE THIS EVENING...THEN A TRANSITION TO MOSTLY RAIN SHOWERS LATER THIS EVENING...MIXING WITH STATUS AND FOG OVERNIGHT. LIGHT PRECIPITATION IS EXPECTED TUESDAY EARLY...THEN ANOTHER ROUND WIDESPREAD SHOWERS AND THUNDERSTORMS IN THE AFTERNOON... PROBABLY MORE WIDESPREAD AS THE UPPER LOW APPROACHES FROM THE SOUTHWEST. AGAIN THE MAIN THREAT TUESDAY WILL BE LOCALLY HEAVY RAIN WITH THE STORMS...BUT CANNOT RULE OUT SMALL HAIL AS LIFT ASSOCIATED WITH THE UPPER LOW APPROACHES. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 129 PM MDT MON MAY 4 2015 A DAMP AND COOL PERIOD WILL PREVAIL THROUGH MUCH OF THE LONG TERM. THE MODELS ARE ALL PRETTY CONSISTENT LIFTING THE LOW OVER COLORADO TUESDAY NIGHT AND WEDNESDAY WITH ATTENDANT QUASIGEOSTROPHIC ASCENT KEEPING THE PRECIPITATION THREAT HIGH. THERE IS A BIT OF LARGE SCALE SUBSIDENCE FORECAST TO MOVE OVERHEAD WEDNESDAY EVENING AND EARLY THURSDAY WHICH WILL PROBABLY RESULT IN LOWER BUT NOT NECESSARILY ZERO POPS DURING THAT TIME FRAME. INCREASING UPSLOPE FLOW AND QG ASCENT ASSOCIATED WITH ANOTHER UPPER LEVEL LOW WILL RETURN LATER THURSDAY AND CONTINUE THROUGH AT LEAST LATE SATURDAY AND PERHAPS INTO SUNDAY. THIS WILL RAMP UP THE PRECIPITATION THREAT AGAIN FOR LATER IN THE WEEK...PERHAPS LEADING TO A SUBSTANTIAL RAIN/SNOW EVENT BY THE WEEKEND...DEPENDING AS USUAL...ON THE EXACT TRACK OF THE CYCLONE. SUBSIDENCE...DRYING AND WARMING LOOK TO BE IN STORE FOR EARLY NEXT WEEK AS THIS SECOND FEATURE MOVES INTO THE GREAT PLAINS. ALL IN ALL IT LOOKS LIKE THE SEVERE WEATHER THREAT SHOULD REMAIN RATHER LOW THROUGH MOST OF THIS TIME FRAME BASED ON FORECAST CAPE VALUES ALTHOUGH THE THREAT OF THUNDERSTORMS WILL BE AROUND... ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. FORECAST PRECIPITABLE WATER VALUES ARE HIGH ENOUGH TO ALLOW FOR SOME DECENT QPF...ESPECIALLY IN HEAVIER SHOWERS AND THUNDERSTORMS. BURN SCARS IN THE FOOTHILLS COULD HAVE SOME ISSUES IF A STRONGER CONVECTIVE CELL WERE TO PASS BY. && .AVIATION...(FOR THE TAFS THROUGH 00Z TUESDAY LATE AFTERNOON) ISSUED AT 129 PM MDT MON MAY 4 2015 IT WILL BE A WEATHERY PERIOD WITH SHOWERS AND THUNDERSTORMS BECOMING LIKELY LATE THIS AFTERNOON AND EVENING...THEN SHOWERS LIKELY OVERNIGHT. STRATUS THIS AFTERNOON WILL BE MAINLY VFR...BUT WITH PRECIPITATION EXPECT MVFR CONDITIONS. LATER THIS EVENING AND OVERNIGHT CEILINGS AND VISIBILITIES WILL BE MAINLY MVFR WITH SOME SPOTTY IFR CONDITIONS. THERE SHOULD BE A FEW HOURS OF IMPROVEMENT THROUGH MIDDAY TUESDAY...THEN IN THE AFTERNOON THERE WILL BE ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS PRODUCING MVFR CONDITIONS. && .HYDROLOGY... ISSUED AT 129 PM MDT MON MAY 4 2015 THE OVERALL THREAT OF FLOODING IN BURN AREAS WILL BE LOW...AS STORMS CONTINUE TO TRACK TOWARDS THE NORTHEAST. PRECIPITABLE WATER VALUES ARE HIGH FOR EARLY MAY SO INDIVIDUAL STORMS MY PRODUCE A QUICK INCH OF RAIN...BUT THE STORMS WILL CONTINUE TO MOVE AROUND 10MPH. AS THUNDERSTORMS BECOME MAINLY STRATIFORM PRECIPITATION LATER THIS EVENING PRECIPITATION RATES WILL DECREASE. WILL HAVE TO WATCH AGAIN ON TUESDAY AS SHOWERS AND THUNDERSTORMS BECOME WIDESPREAD IN THE AFTERNOON...WITH THE LIFT ASSOCIATED WITH THE UPPER LOW MOVING CLOSER AND HIGH PRECIPITABLE WATER VALUES THROUGH THE EVENING. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...RTG LONG TERM...ET AVIATION...RTG HYDROLOGY...RTG
Hazardous weather outlook, May 4, 10:02 AM MDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1002 AM MDT MON MAY 4 2015 COZ030>051-051615- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1002 AM MDT MON MAY 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT COOL AND MOIST UPSLOPE FLOW IS IN PLACE TODAY...AND SOME SHOWERS CONTINUE THIS MORNING TO DRIFT NORTH WITH SOUTHERLY FLOW ALOFT. WE EXPECT THUNDERSTORMS TO ERUPT ACROSS THE MOUNTAINS AROUND MIDDAY...THEN SPREAD ACROSS THE PALMER DIVIDE...URBAN CORRIDOR AND FOOTHILLS THIS AFTERNOON. NEAR RECORD PRECIPITABLE WATER VALUES WILL ALLOW FOR LOCALLY HEAVY RAINFALL FROM THE SHOWERS AND STORMS...ESPECIALLY LATE AFTERNOON INTO THE EVENING. SNOW LEVELS WILL BE AROUND 10 THOUSAND FEET WITH A FEW INCHES OF WET SNOW POSSIBLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL REMAIN IN THE FORECAST ON TUESDAY. AT THIS TIME...THE MAIN THREAT FOR LOCALLY HEAVY RAINFALL WILL OCCUR FROM THE FOOTHILLS AND I-25 CORRIDOR EASTWARD ACROSS THE PLAINS LATE TUESDAY MORNING THROUGH THE AFTERNOON HOURS. THE HEAVY RAIN THREAT WILL DECREASE TUESDAY EVENING AS AN UPPER LEVEL DISTURBANCE MOVES NORTHEAST OF THE STATE. AT THIS TIME...IT APPEARS THAT MAINLY BURN SCARS WOULD BE MORE SUSCEPTIBLE TO ANY POTENTIAL FLOODING ISSUES. WHILE THE OVERALL THREAT OF SEVERE WEATHER WILL BE LIMITED BY MARGINAL INSTABILITY IN THE ATMOSPHERE...A BRIEF TORNADO WOULD BE POSSIBLE TUESDAY AS WIND SHEAR INCREASES. IN THE HIGHER MOUNTAINS...THE SNOW LEVEL IS EXPECTED TO LOWER INTO THE 9500-10500 FOOT RANGE TUESDAY NIGHT INTO WEDNESDAY MORNING. THE MORE SIGNIFICANT SNOW TOTALS SHOULD STILL BE LIMITED TO THE HIGHER MOUNTAIN PEAKS ABOVE 11 THOUSAND TO 12 THOUSAND FEET...WHERE SEVERAL INCHES TO OVER A FOOT OF SNOW WILL BE POSSIBLE THROUGH WEDNESDAY. UNSETTLED WEATHER WILL REMAIN IN THE FORECAST THROUGH NEXT WEEKEND WITH A CHANCE OF SHOWERS AND STORMS NEARLY EACH AND EVERY DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Special weather statement, May 4, 3:16 PM MDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 316 PM MDT MON MAY 4 2015 COZ041-046-042200- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- 316 PM MDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ELBERT COUNTY UNTIL 400 PM MDT... AT 314 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF MATHESON...OR 19 MILES WEST OF LIMON...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. SOME ROADS WAYS MAY BECOME COVERED BY SMALL HAIL LOCATIONS IMPACTED INCLUDE... MATHESON. LAT...LON 3918 10414 3936 10413 3937 10380 3915 10381 TIME...MOT...LOC 2114Z 273DEG 9KT 3927 10405 MEIER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:09 PM MDT | Areal Flood Advisory | BOU | Adams, Denver | 111 min |
| May 4, 10:34 PM MDT | Areal Flood Advisory | BOU | Boulder | 3 hr |
| May 5, 1:02 AM MDT | Areal Flood Warning | BOU | Elbert | 4 hr |
| May 5, 4:21 AM MDT | Flash Flood Watch | BOU | Arapahoe, Boulder, Clear Creek, Douglas, Elbert, Gilpin and 4 more | 13 hr |
| May 5, 8:28 AM MDT | Dense Fog Advisory | BOU | Boulder, Elbert, Larimer, Lincoln, Logan, Morgan and 4 more | 4 hr |
Nearby
Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.